# SDR ASAA0741634

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878122
- Condition: Cracked
- Location: Bs 950-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB BELOW L2 DOOR CRACKED (UNDER MOPSILL).  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 51-40-2.
